# SDR SWAA082521

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 50,026 hours, 49,848 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 6567380
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND L2 DOOR EVACUATION SLIDE CONTAINER RETAINING STRAPS BROKEN.  REMOVED AND REPLACED RETAINING STRAPS PER SRM.
